MathSciNet Relay Station
MathSciNet bibliographic data
MR2385407 (2009a:30052) 30C65 (28A80 43A80)
Tyson, Jeremy T. Global conformal Assouad dimension in the Heisenberg group. Conform. Geom. Dyn. 12 (2008), 32–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement